# SDR RAAA98B1081

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 978
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF M-54 NR 499, STR 29R KEEL BEAM EXTENSION INBD CHORD LEG TOOL DAMAGED AT BS 978.  REPAIRED PER BAC MSG NR RVV-SEA-98-0006RR.  M-54 NR 578.
